# SDR AALA202204010682

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737
- Aircraft serial: 31073
- Aircraft time: 37,079 hours, 15,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L2 SLIDE GANG BAR MISSING SCREW. INSTALLED SCREW AS REQUIRED.
